# SDR SWAA2022111560893

- Difficulty date: October 17, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING LH UPPER FWD PANEL 191AL.   CLEANED PANEL 191AL,  PREPARED DAMAGE AREAS FOR REPAIR,  PERFORMED DRY OUT,  FOUND NO WATER IAW SRM 51-70-04-2R-9.  AREA CLEANED AND PREP FOR REPAIR.   REPAIRED ALL ELONGATED SCREW HOLES WITH A PERMANENT REPAIR IAW SRM 51-70-04-2R-9.   PERFORMED TAP TEST ON REPAIRED AREAS, FOUND NO DELAMINATION IAW NDT 51-05-01 SECTION 5.  APPLIED PRIMER AND TOP COAT ON AREAS AT PANEL 191AL IAW AMM 51-21-73-370-804 AND AMM 51-21-73-370-803.  INSTALLED ON FAULT  TTG8Q00E8CYT.
